Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: gabapentin [Neurontin] comments-advice SLS

Posted by Snowie on October 30, 2000, at 19:49:48

In reply to Re: gabapentin [Neurontin] comments-advice, posted by SLS on October 29, 2000, at 21:36:30

>After the waning of improvement, I would begin to experience cognitive and memory disturbances. I felt weird. After being on and off Neurontin a few times, I discovered that these things were not dosage-dependant, but rather, time-dependant.

Scott,

I'm sorry, but I don't understand the above. Can you also explain what you mean by the last sentence. Are you still taking Neurontin? Thanks!

Snowie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Snowie thread:47055
URL: http://www.dr-bob.org/babble/20001022/msgs/47775.html